# SDR CALA2015060400481

- Difficulty date: June 3, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 47,703 hours, 16,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100ANDD7
- Part serial: 158234
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY WAY EMER LIGHT IS INOPERATIVE.  R & R EMER LIGHT POWER SUPPLY & BATTERY PACK AT STATION 322, WL 291, LBL 007 IAW AMM 33-51-06.  OPERATIONS CHECKED GOOD IAW AMM 33-51-06.
